# SDR CKSA97141

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 834 RBL 45 SEAT TRACK.  REMOVED SEAT TRACK, FOUND FLOORBEAM CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS IAW 53-2-0.  INSTALLED DOUBLER IAW AIA SKETCH AIA/E/2483 REV A.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-1-0 AND 51-3-0  EA 97-013.  CORROSION TASK CARD NUMBER 2000-0551.  NON-ROUTINE TASK CARD NUMBER 93362.
